I developed neutropenic fever from low white cell count after chemo. Ended up in the hospital for 12 days and was bombarded with antibiotics galore for about 10 of the 12 days I was there. I have been home from the hospital for 7 days and my stomach is a mess!!! It churns constantly and I dry heave whole heartedly and I feel terrible. I went to see my onco today and he said that I have a very sensitive stomach and told be to build probiotics with Align, take Prilosec and Pepsid everyday. I will not have my next chemo until I have healed from this horrible hospital visit. What I want to know is, has anyone else out there in Advanced Prostate cancer world had an experience like this? Can antibiotics take this big of toll on a body and feel like you are not getting any better? Please share any hospital antibiotic stories with me, thank you
Last edited by Darryl
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.